# SDR SWIA201332943

- Difficulty date: February 23, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N565SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120340
- Aircraft time: 30,686 hours, 42,178 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT DOES NOT ILLUMINATE.  (FLT 6339)  REPLACED FLOOR EMERGENCY LIGHT LAMP.
